On Unified Fixed Point and Convergence Results for Generalized Enriched Contractions With Applications
Muhammad Umar Javed,
Muhammad Nazam,
Asim Asiri and
Aftab Hussain
Journal of Mathematics, 2026, vol. 2026, 1-15
Abstract:
In this paper, we introduce a new class of generalized contractions, called enriched Ψ, φ-contractions. Within this framework, we establish several fixed-point theorems together with corresponding convergence results, which extend and unify a range of existing results in the literature. To demonstrate the applicability of the proposed approach, we provide illustrative examples and show that the obtained fixed-point and convergence results ensure the existence of solutions for certain classes of integral equations. These findings broaden the theoretical scope of contraction mappings and highlight their usefulness in the analysis of integral equations.
Date: 2026
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/9969211.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/9969211.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:9969211
DOI: 10.1155/jom/9969211
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().